… look into parasites … https://bodyecology.com/articles/parasite-alert/
If you don't feel anxious or depressed, and your doc put you on an antidepressant, find a different doc. Seriously, those disorders are marked by the way you think, with physiological symptoms flowing from that. To just put on a drug that will be difficult to stop taking and has lots of potential side effects when you don't feel the elements of the disorders is pretty bad medicine. I wouldn't trust him to know how to take you off of it properly if you decide to stop, and frankly, if it isn't helping any, the sooner you stop the better as the longer you're on it the more difficult it gets to stop. You have to taper off of it as slowly as needed. Now, as to what is going on, can't know that. It could be coming from the neck. It could be your posture when you use your cell phone or computer. It could be how you're sleeping on it. It could be a vascular thing akin to a migraine without the headache. I'd look for a better doc. Peace.